Acelife Plus 500 mg/15 mg Tablet

Acelife Plus 500 mg/15 mg Tablet

Welcome to the information page for Acelife Plus 500 mg/15 mg Tablet, brought to you by Leo Pharmaceuticals. This product contains the active ingredient Paracetamol (500mg) + Serratiopeptidase (15mg) and is indicated for Pain relief,Fever. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

Information about Acelife Plus 500 mg/15 mg Tablet (Brand: Leo Pharmaceuticals) - Uses: Pain relief,Fever

Wishlist Add to cart

  • MRP: ₹ 59.9
  • Packing: 10.0 tablets in 1 strip
  • Salt Combination: Paracetamol (500mg) + Serratiopeptidase (15mg)
  • Brand: Leo Pharmaceuticals
  • Uses: Pain relief,Fever

Description

  • Acelife Plus 500 mg/15 mg Tablet is a pain-relieving medicine
  • It is used in various conditions such as muscle ache, back pain, joint pain, menstrual cramps, and toothache
  • It also helps reduce fever
  • Acelife Plus 500 mg/15 mg Tablet can be taken with or without food
  • The dose and duration will depend on the severity of your condition
  • You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.
  • The medicine is generally well tolerated and does not usually cause any common side effects
  • However, if you experience any symptoms which you think is caused by the medicine, you should let your doctor know
  • Your doctor may be able to suggest ways of preventing or reducing the symptoms
  • In general, you should try to use the smallest amount necessary to control your symptoms.
  • Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders
  • It may also affect, or be affected by, some other medicines you are using so let your doctor know all the other medicines you are taking
  • It should be used with caution in patients who are alcoholic or have liver or kidney disease
  • Pregnant and breastfeeding women should consult their doctors first before using the medicine.

Cautions

Liver: CAUTION: Acelife Plus 500 mg/15 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Acelife Plus 500 mg/15 mg Tablet may be needed. Please consult your doctor. However, the use of Acelife Plus 500 mg/15 mg Tablet is not recommended in patients with severe liver disease and active liver disease.
Kidney: CAUTION: Acelife Plus 500 mg/15 mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Acelife Plus 500 mg/15 mg Tablet may be needed. Please consult your doctor.^However, Acelife Plus 500 mg/15 mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Driving: SAFE: Acelife Plus 500 mg/15 mg Tablet does not usually affect your ability to drive.
Breast feeding: CONSULT YOUR DOCTOR: Information regarding the use of Acelife Plus 500 mg/15 mg Tablet during breastfeeding is not available. Please consult your doctor.
Pregnency: CONSULT YOUR DOCTOR: Information regarding the use of Acelife Plus 500 mg/15 mg Tablet during pregnancy is not available. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Acelife Plus 500 mg/15 mg Tablet.
Drug Action: N/A
Therapeutic class: PAIN ANALGESICS
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Acelife Plus 500 mg/15 mg Tablet

  • In Pain relief Acelife Plus 500 mg/15 mg Tablet is used to get relief from short term pain in conditions like muscle, back pain, toothache and menstrual pain
  • It works by reducing substances in the body that cause pain
  • This helps reduce discomfort and thus improve the quality of your life
  • Acelife Plus 500 mg/15 mg Tablet also contains an active ingredient called Serratiopeptidase, which is an enzyme that promotes the overall healing process and speeds up recovery
  • Take it as it is prescribed to get the most benefit
  • In Fever Acelife Plus 500 mg/15 mg Tablet is also used to reduce a high temperature (fever)
  • It works by blocking the release of certain chemical messengers that cause fever
  • It may be prescribed alone or in combination with another medicine
  • You should take it regularly as advised by your doctor.
Missed Doses
If you miss a dose of Acelife Plus 500 mg/15 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Acelife Plus 500 mg/15 mg Tablet
  • No common side effects seen

Reviews

Add your review




Alternate Medicines


No Product Found